Virtual Teen Forums
 

Go Back   Virtual Teen Forums > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old December 6th, 2016, 05:27 AM   #1
benbeny
Member
 
Name: Benedictus
Join Date: December 18, 2014
Gender: Male
Default Side effect of mood stabilizer

So I am currently under treatment for mood swings with antiepileptic mood stabilizer (off-label use actually, but that helps) by psychiatrist and it helps stabilizing the mood.
Lately I feel like I don't have friends, I am always sad and depressed, and I cannot live without feeling lonely. I feel having suicidal thoughts.
I have talked to my psychiatrist and he said that it is one of the side effect of that drug. Does anyone having similar stories about drug side effects? I am curious how you cope with side effects of mood stabilizer.

A third year medical student
Feel free to PM me! I like to have new friends
benbeny is offline   Reply With Quote
Old December 10th, 2016, 02:27 PM   #2
thomy
New Member
 
Join Date: December 10, 2016
Gender: Undisclosed
Default Re: Side effect of mood stabilizer

loss of libido
thomy is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 12:35 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org